HOME > Table of Contents and Abstracts > Vol. 62, No. 3
Tohoku Mathematical Journal
SECOND SERIES VOL. 62, NO. 3
|Tohoku Math. J.|
62 (2010), 311-328
NONORIENTABLE MAXIMAL SURFACES IN THE LORENTZ-MINKOWSKI 3-SPACE
Shoichi Fujimori and Francisco J. López
(Received May 15, 2009, revised February 4, 2010)
The geometry and topology of complete nonorientable maximal surfaces with lightlike singularities in the Lorentz-Minkowski 3-space are studied. Some topological congruence formulae for surfaces of this kind are obtained. As a consequence, some existence and uniqueness results for maximal Möbius strips and maximal Klein bottles with one end are proved.
2000 Mathematics Subject Classification.
Primary 53A10; Secondary 53C42, 53C50.
Key words and phrases.
Maximal surface, nonorientable surface.
To the top of this page
Back to the Contents